Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 23, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Feb 5, 2008, 7:01 PM CST for 4 counties in Kentucky. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 7:01 PM CST (01:01 UTC)
- Expired
- Feb 5, 2008, 7:45 PM CST
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Caldwell County, KY, Christian County, KY, Hopkins County, KY, Trigg County, KY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 7:30 PM CST | TSTM WND DMG | 3 E Bainbridge, KY | SEVERAL STRUCTURES AND NUMEROUS TREES AND POWER LINES DOWN ON OLD PALESTINE ROAD |
| Feb 5, 7:30 PM CST | TSTM WND DMG | 3 Sw Crofton, KY | SEVERAL TREES AND POWER LINES DOWN |
| Feb 5, 7:35 PM CST | TORNADO | 3 Sw Crofton, KY | ON OLD PALESTINE ROAD...NUMEROUS HOUSES DAMAGED OR DESTROYED AND PEOPLE ARE TRAPPED IN HOMES. EMERGENCY PERSONNEL ENTROUTE. |
| Feb 5, 7:54 PM CST | TSTM WND DMG | White Plains, KY | NUMEROUS POWER LINES DOWN AND ROOFS BLOWN OFF HOUSES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 3:09 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KPAH 060103 TORPAH KYC033-047-107-221-060145- /O.NEW.KPAH.TO.W.0023.080206T0101Z-080206T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 701 PM CST TUE FEB 5 2008 THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY SOUTHEASTERN CALDWELL COUNTY IN WESTERN KENTUCKY NORTHEASTERN TRIGG COUNTY IN WESTERN KENTUCKY * UNTIL 745 PM CST. * AT 658 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONTGOMERY...MOVING NORTHEAST AT 50 MPH. THE MAIN THREAT FOR CALDWELL COUNTY RESIDENTS WILL BE LARGE HAIL. THE NATIONAL WEATHER SERVICE IS RECEIVING REPORTS OF FUNNEL CLOUDS AND POSSIBLE TORNADO TOUCHDOWNS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COBB...GRACEY...HOPKINSVILLE...CROFTON...NORTONVILLE AND WHITE PLAINS. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3727 8739 3683 8731 3682 8771 3704 8783 TIME...MOT...LOC 0101Z 236DEG 45KT 3690 8774 $$
2 follow-up statements
000
WWUS53 KPAH 060117 RRA
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
716 PM CST TUE FEB 5 2008
KYC033-221-060126-
/O.CAN.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/
CALDWELL KY-TRIGG KY-
716 PM CST TUE FEB 5 2008
...THE TORNADO WARNING FOR NORTHEASTERN TRIGG AND SOUTHEASTERN
CALDWELL COUNTIES IN WESTERN KENTUCKY IS CANCELLED...
LAT...LON 3690 8768 3697 8766 3698 8768 3711 8770
3727 8739 3684 8731 3683 8732
TIME...MOT...LOC 0116Z 233DEG 45KT 3702 8756
$$
KYC047-107-060145-
/O.CON.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/
HOPKINS KY-CHRISTIAN KY-
716 PM CST TUE FEB 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR SOUTHERN
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY
IN SOUTH CENTRAL KENTUCKY...
AT 711 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
STORM WAS LOCATED NEAR BAINBRIDGE...MOVING NORTHEAST AT 50 MPH. THIS
STORM WILL CROSS THE PENNYRILE PARKWAY NEAR THE CROFTON EXIT...EXIT
23.
POWER OUTAGES AND DAMAGE HAVE BEEN REPORTED AS THE STORM MOVED
THROUGH TRIGG COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DOGWOOD...
CROFTON...EMPIRE...MANNINGTON...FEARSVILLE...FRUIT HILL...DANIEL
BOONE...NORTONVILLE AND WHITE PLAINS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3690 8768 3697 8766 3698 8768 3711 8770
3727 8739 3684 8731 3683 8732
TIME...MOT...LOC 0116Z 233DEG 45KT 3702 8756
$$000 WWUS53 KPAH 060126 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 726 PM CST TUE FEB 5 2008 KYC047-107-060145- /O.CON.KPAH.TO.W.0023.000000T0000Z-080206T0145Z/ HOPKINS KY-CHRISTIAN KY- 726 PM CST TUE FEB 5 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CST FOR SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY... AT 721 PM CST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR BAINBRIDGE. THIS STORM WAS LOCATED NEAR CROFTON...MOVING NORTHEAST AT 50 MPH. THIS STORM IS NEAR THE PENNYRILE PARKWAY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTONVILLE AND WHITE PLAINS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3694 8754 3711 8759 3727 8739 3701 8734 TIME...MOT...LOC 0126Z 233DEG 45KT 3709 8743 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Feb 5, 4:30 PM CST, 2 hours 31 minutes earlier.
Area forecast discussion, Feb 5, 4:30 PM CST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
430 PM CST TUE FEB 5 2008
.DISCUSSION...
MAIN FORECAST CONCERN REVOLVES AROUND THE SEVERE POTENTIAL
TONIGHT. WE WILL BRIEFLY DISCUSS CHANCES FOR PRECIPITATION IN THE
EXTENDED AS WELL.
LATEST SURFACE ANALYSIS DEPICTS LOW PRESSURE OVER NORTHWEST
ARKANSAS WITH A QUASI-STATIONARY FRONT EXTENDING EAST FROM THE LOW
TO NEAR INTERSTATE 64 IN SOUTHERN ILLINOIS AND SOUTHWEST INDIANA.
IN THE UPPER LEVELS...A DEEP H25 TROUGH WAS SITUATED ACROSS THE
PLAINS WITH A STRONG 120+ KNOT SPEED MAX EJECTING NORTHEAST FROM
THE BASE OF THE TROUGH OVER TEXAS AND OKLAHOMA.
AS THIS SPEED MAX AND THE SURFACE LOW APPROACH THIS EVENING...
STRONG THUNDERSTORM DEVELOPMENT IS EXPECTED. STRONG BACKED WIND
PROFILES...RESULTING IN STRONG DEEP-LAYERED BULK SHEAR AND LOW-
LEVEL STORM RELATIVE HELICITY...WILL BE FAVORABLE FOR DISCRETE
SUPERCELLS OUT AHEAD OF THE APPROACHING LOW PRESSURE CENTER AND
COLD FRONT. LATEST TAMDAR SOUNDING OUT OF KPAH INDICATES A WEAK
CAPPING INVERSION JUST ABOVE H7 LIKELY INHIBITING THE DEVELOPMENT
OF CONVECTION AT THE MOMENT. AS LIFT INCREASES THIS EVENING AHEAD
OF THE APPROACHING SYSTEM...THIS CAP SHOULD ERODE BY 00Z. GIVEN
THE STRONG DYNAMICS AND IMPRESSIVE INSTABILITY FOR THIS TIME OF
YEAR...CELLS THAT DEVELOP OUT AHEAD OF THE COLD FRONT WILL BE
CAPABLE OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING WINDS.
DEEP-LAYERED SHEAR VECTORS ORIENTED NEARLY PERPENDICULAR TO THE
LINE OF FORCING SUGGEST THE CELLS WILL HAVE A BROAD WARM SECTOR
TO TRAVERSE...THUS A FEW LONG-TRACK VIOLENT TORNADOES ARE EVEN
POSSIBLE THIS EVENING. REFER TO THE LATEST MESOSCALE DISCUSSIONS
FROM SPC FOR MORE DETAILS.
BOTH NAM AND RUC MODELS HAVE SLOWED THE PASSAGE OF THIS SYSTEM
CONSIDERABLY...AND AS A RESULT...THE SEVERE EVENT MAY STILL BE
ONGOING AT MIDNIGHT. AS BOUNDARY LAYER WINDS VEER TOWARDS MIDNIGHT
AND RESULT IN A MORE UNIDIRECTIONAL WIND PROFILE...THE MODE OF
CONVECTION WILL LIKELY TRANSITION TO MORE LINEAR IN NATURE.
HOWEVER..ENOUGH SHEAR WILL STILL BE PRESENT TO SUSTAIN EMBEDDED
SUPERCELLS CAPABLE OF PRODUCING ISOLATED TORNADOES. THE PRIMARY
CONCERN AFTER MIDNIGHT APPEARS TO BE DAMAGING WINDS...ESPECIALLY
EAST OF THE MISSISSIPPI RIVER.
MOST OF THE PRECIPITATION SHOULD BE EAST OF THE QUAD STATE AREA BY
12Z WEDNESDAY...BUT WE KEPT A SMALL CHANCE OF SHOWERS EAST OF THE
WABASH RIVER AND KENTUCKY LAKES REGION TO BETTER BLEND WITH
NEIGHBORING OFFICES. WHILE MOST OF THE WRAP-AROUND WINTRY
PRECIPITATION SHOULD REMAIN NORTH AND WEST OF OUR IMMEDIATE AREA
ON WEDNESDAY...SOME LIGHT SNOW SHOWERS COULD IMPACT NORTHERN
PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND THE
PENNYRILE REGION OF WESTERN KENTUCKY DURING THE AFTERNOON. NO
ACCUMULATION IS EXPECTED AT THIS TIME.
BEYOND WEDNESDAY...TWO MORE WEATHER SYSTEM WILL IMPACT THE
HEARTLAND THROUGH THE END OF THE WEEK...ONE LATE THURSDAY AND THE
OTHER LATE FRIDAY. WHILE A FEW SPRINKLES OR FLURRIES CANNOT BE
RULED OUT...DEEP MOISTURE LOOKS TO BE LACKING WITH BOTH OF THESE
SYSTEMS...SO WE DO NOT HAVE A MENTION OF MEASURABLE PRECIPITATION
FOR EITHER EVENT AT THIS TIME. YET ANOTHER SYSTEM WILL IMPACT THE
REGION TOWARDS THE BEGINNING OF NEXT WEEK. AS A RESULT...WE ADDED
A CHANCE OF RAIN OR SNOW MONDAY NIGHT...AND A CHANCE OF RAIN ON
TUESDAY.
AS FAR AS TEMPERATURES ARE CONCERNED...WE GENERALLY UTILIZED THE
NAM 2 METER TEMPERATURES TONIGHT AND WEDNESDAY OWING TO THE
ANTICIPATED NON-DIURNAL TEMPERATURE TREND. WE TRANSITIONED TO A
BLEND OF GUIDANCE INTO THURSDAY NIGHT. THEREAFTER...WE RELIED
HEAVILY ON HPC GUIDANCE. THIS DID RESULT IN SIGNIFICANTLY COLDER
TEMPERATURES OVER THE WEEKEND...WITH LOWS DIPPING INTO THE TEENS
BOTH SATURDAY AND SUNDAY NIGHT.
&&
.AVIATION...
PREVAILING GUSTY SOUTH WINDS WILL GUST TO 30 KNOTS THIS EVENING WITH
THUNDERSTORM GUSTS IN EXCESS OF 50 KNOTS LIKELY THIS EVENING WHEN
SEVERE THUNDERSTORMS ARE EXPECTED. TEMPORARY IFR/LIFR CONDITIONS IN
HEAVY RAIN ARE LIKELY WITH THE EVENING THUNDERSTORMS. OWB AND EVV
MAY SEE THESE CONDITIONS UNTIL SHORTLY AFTER MIDNIGHT AS THE COLD
FRONT WILL NOT EXIT UNTIL AROUND 3 AM WED. THE AIRMASS WILL
TRANSITION OVERNIGHT WITH THE PASSAGE OF THE COLD FRONT ALONG WITH
IFR/MFR CIGS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR BOLLINGER-
BUTLER-CAPE GIRARDEAU-CARTER-PERRY MO-RIPLEY-SCOTT-STODDARD-
WAYNE MO.
IL...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-JACKSON-JEFFERSON-
JOHNSON-PERRY IL-PULASKI-SALINE-UNION IL-WABASH-WAYNE IL-
WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR GIBSON-PIKE-
POSEY-VANDERBURGH-WARRICK.
&&
PUBLIC...PRESLEY
AVIATION...SHANKLINHazardous weather outlook, Feb 5, 1:23 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 123 PM CST TUE FEB 5 2008 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-061030- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 123 PM CST TUE FEB 5 2008 ...HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTEROON AND EVENING... ...A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR PARTS OF SOUTHERN ILLINOIS...SOUTHEAST MISSOURI...AND SOUTHWEST INDIANA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF A LINE FROM NEAR POPLAR BLUFF MISSOURI TO VIENNA ILLINOIS...TO MARION KENTUCKY...TO NEAR HOPKINSVILLE KENTUCKY. THERE IS A MODERATE RISK OVER THE REST OF THE AREA. THUNDERSTORMS WILL BE ON THE INCREASE THROUGHOUT THE AFTERNOON HOURS. THESE STORMS ARE EXPECTED TO BE SCATTERED IN NATURE AND THEY MAY DEVELOP INTO SUPERCELLS. THESE STORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. LATER THIS EVENING...THERE MAY BE A SQUALL LINE WHICH DEVELOPS ALONG THE COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST MISSOURI THIS EVENING...REACHING THE MISSISSIPPI RIVER BY MIDNIGHT...THEN EXITING THE AREA AROUND 2 OR 3 IN THE MORNING. THE HIGHEST RISK FOR SEVERE WEATHER APPEARS TO BE BETWEEN THE HOURS OF 4PM AND 2AM. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY CONCERNS WITH ANY SEVERE STORMS...BUT TORNADIC STORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES ARE ALSO POSSIBLE. DUE TO THE POTENTIAL FOR EXCESSIVE RAINFALL IN THE VICINITY OF A STALLED FRONTAL BOUNDARY...FLASH FLOODING WILL BE A POSSIBILITY THROUGH MIDNIGHT GENERALLY NORTHWEST OF A LINE FROM DEXTER MISSOURI...TO CAIRO ILLINOIS...TO BOONVILLE INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DUE TO THE EXPECTED HEAVY RAINFALL...SOME RIVERS MAY GO ABOVE FLOOD STATE DURING THIS TIME. PLEASE REFER TO ANY RIVER FLOOD WARNINGS OR STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON INTO THIS EVENING. ALSO...ANY REPORTS OF HEAVY RAIN LEADING TO STREET FLOODING OR ROAD CLOSURES ARE ENCOURAGED.
In the hours before
Local storm report, Feb 5, 6:17 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
617 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL MURRAY 36.61N 88.32W
02/05/2008 E0.75 INCH CALLOWAY KY EMERGENCY MNGR
&&
DLLLocal storm report, Feb 5, 6:23 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM HAIL LYNN GROVE 36.59N 88.44W
02/05/2008 E0.75 INCH CALLOWAY KY EMERGENCY MNGR
&&
DLLLocal storm report, Feb 5, 6:24 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
624 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM TSTM WND GST SESSER 38.09N 89.05W
02/05/2008 E60 MPH FRANKLIN IL TRAINED SPOTTER
&&
DLLLocal storm report, Feb 5, 6:32 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
632 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST INA 38.15N 88.90W
02/05/2008 E60 MPH JEFFERSON IL AMATEUR RADIO
&&
DLLSpecial weather statement, Feb 5, 6:37 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 637 PM CST TUE FEB 5 2008 KYZ017-022-060115- CHRISTIAN KY-TODD KY- 637 PM CST TUE FEB 5 2008 AT 637 PM...RADAR SHOWED A SUPERCELL CAPABLE OF PRODUCING A TORNADO MOVING EAST INTO TRIGG COUNTY. IF THIS STORM HOLDS TOGETHER IT IS MOVING TOWARD THE CITY OF HOPKINSVILLE AND MAY REACH CITY LIMITS BETWEEN 715 AND 730 PM. THIS IS A POTENTIALLY DANGEROUS STORM AND SHOULD BE MONITORED CLOSELY.
Local storm report, Feb 5, 6:53 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
653 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG MURRAY 36.61N 88.32W
02/05/2008 CALLOWAY KY TRAINED SPOTTER
SEVERAL TREES DOWN IN AND AROUND THE SOUTH PART OF
MURRAY. ALSO...STREET SIGNS AND POWER LINES DOWN.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 6:10 PM CST | Severe Thunderstorm Warning | PAH | Carlisle, Fulton, Hickman | 21 min |
| Feb 5, 6:35 PM CST | Tornado Warning | PAH | Trigg | 40 min |
| Feb 5, 7:22 PM CST | Severe Thunderstorm Warning | PAH | Graves | 38 min |
| Feb 5, 7:28 PM CST | Flash Flood Warning | PAH | Daviess, Henderson, Union | 6 hr |
| Feb 5, 7:31 PM CST | Tornado Warning | PAH | Christian, Hopkins, Muhlenberg | 44 min |
| Feb 5, 8:25 PM CST | Tornado Warning | PAH | Caldwell | 35 min |
| Feb 5, 9:07 PM CST | Tornado Warning | PAH | Ballard | 23 min |
| Feb 5, 9:17 PM CST | Tornado Warning | PAH | Ballard, McCracken | 13 min |
| Feb 5, 9:35 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 25 min |
| Feb 5, 9:49 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Livingston, Lyon, McCracken, Marshall and 1 more | 41 min |
| Feb 5, 9:55 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Livingston, Lyon | 50 min |
| Feb 5, 10:22 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Crittenden, Hopkins, McLean, Muhlenberg and 1 more | 38 min |
| Feb 5, 10:29 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Calloway, Christian, Lyon, Marshall, Trigg | 46 min |
| Feb 5, 11:15 PM CST | Severe Thunderstorm Warning | PAH | Christian, Muhlenberg, Todd, Trigg | 45 min |
| Feb 6, 12:04 AM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 26 min |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Union | 16 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Crittenden, Union | 17 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Daviess, Henderson | 11 days |
| Feb 6, 12:37 PM CST | River Flood Warning | PAH | Henderson, Union | 15 days |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.